consider, that you are not right. assured..
Have hair loss is a reported side effect of both drugs. The newer 3) Blood pressure medications — captopril and lisinopril. ACE inhibitors are. I just learned about the side effects of hair loss and lisinopril. . I am a female and have been taking Lisinopril-HCTZ for the last 15 years. Lisinopril can cause side effects in some patients. Zava provides information about the common and rare side effects of this high blood pressure treatment.
Lisinopril hctz side effects hair loss - phraseHopefully this will end this madness for me. Terry is one of the country's leading authorities on the science behind folk remedies. If you suffer from diarrhoea or vomiting, make sure you drink enough fluids. Until recently. The bald spot at the top-front of my head is now about the size of a quarter. I was lucky to find the answer on this site too. I truly wished my doctor would of advised me of the possible side effect of losing my hair. He said it was stress. It is difficult for physicians to remember all the data concerning the drugs we prescribe. These drugs are designed to destroy the fast-growing cancer cells in your body, but they also attack and destroy other cells that grow quickly, like the roots of your hair. I have had thinning of hair and hair loss recently. Today I called my doctor and left a message for him that I was not going to take anymore BP meds until he could prescribe one that does not harm lisinopril hctz side effects hair loss hair. I'm not taking it any more. I too have hair loss on lisinopril and atorvastatin and amlodipine. Some statin drugs like simvastatin Zocor and atorvastatin Lipitor have been reported to cause hair loss. I started losing hair but thought maybe it was due to the aging process, my hormones, etc. In most cases, medications lead to go here hair loss, and your hair will grow back once you adjust the dose or stop taking the medication. I started taking Lisinopril a month and a half and notice clumps of hair falling off? I'm so upset about my hair loss
Lisinopril hctz side effects hair loss - remarkableMine is about to be enlightened. After reading the other posts, there is absolutely NO DOUBT in my mind that the massive amount of hair loss in the last five months is due to the Losartan. So sad, so self conscious. If your results are like mine it should all be back in a few months. My doctor is not going to be happy with me but I am going to try the natural remedies. Do You Live with Anxiety? Complete confidentiality.
About The Author